# SDR EISA96245

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3.25 INCH CRACK IN FRAME OF FORWARD ENTRY DOOR AS SEEN FROM 2ND LIGHTENING HOLE FROM AFT, 6, UP FROM LOWER FRAME.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-6.  (M)
